# SDR IPXA2016052403813

- Difficulty date: May 18, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,606 hours, 10,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CARGO DECK LT OTBD CORROSION AT FR 37 ADAPTER PLATE R & R IAW SRM 51-40-21.
